# SDR CA120228012

- Difficulty date: February 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) EIR PT6A 2012-022, DURING CLIMBOUT THERE WAS A LOUD BANG AND THE ENGINE WAS SHUTDOWN.  O/H CONFIRMED THAT THE ENGINE HAD SUFFERED A BEARING FAILURE.  AFTER REMOVAL OF THE ACCESSORY GEARBOX ASSY IT WAS NOTICED THAT THE NR 1 BEARING WAS BROKEN CAUSING SECONDARY DAMAGE TO OTHER COMPONENTS AND CONTAMINATION OF THE OIL SYS WITH METAL PARTICLES.  THE GAS GENERATOR SECTION AND POWER SECTION WERE DISASSEMBLED AS REQUIRED TO COMPLY WITH AN UNUSUAL OIL CONDITION PART B IAW THE OHM 
LIGHT O/H SECTION AND TO CLEAN AND REPAIR ALL THE REMAINING COMPONENTS.
